U.S. doctors online nowAsk doctors free
Herman, MN
A 41-year-old female asked:

help! hubby dying, anxiety/worry killing me!er for rapid heart,labs good.ckmb little high.increase klonopin (clonazepam).have mg nowfeels worse justwana cry/sleep

2 doctor answers4 doctors weighed in
Dr. Donald Gieck
Clinical Psychology 14 years experience
Difficult situation : sorry to hear about husband. With the situation, increased symptoms described are normal. If you haven't, turn to family and support to lean on. Try to have good self care - good nutrition when possible and sleep when you can. Be proactive as possible for dealing with husbands health and situation. Be sure to coordinate klonopin (clonazepam) use with provider. Short-term consult with a psychologist may help.
Dr. John Rhoades
Family Medicine 48 years experience
Talk with DR: I strongly suggest that you relay your symptoms and concerns to the DR that is treating your husband. If your husband is in hospice, they also will assist you. If not in hospice, either the treating DR or your physician

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.